# SDR VNAA0611025

- Difficulty date: November 15, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 5,689 hours, 5,773 cycles
- Engine: Ge CF343B1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE RIGHT HAND HORIZONTAL STABILIZER TIP.  MAINTENANCE REPAIRED ALL DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
